MathSciNet Relay Station
MathSciNet bibliographic data
MR197339 05.10 (10.07)
Gandhi, J. M.; Singh, Ajaib Fourth interval formulae for the co-efficients of ${\rm cosh}\,x/{\rm cos}\,x$. Monatsh. Math. 70 1966 327–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement